# SDR COMA0060474

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Bracket
- Condition: Dented
- Location: Pax Door
- Part time: 12,111 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL STRIKER ON PASSENGER DOOR AT FS 310.00 AND 349.00 DAMAGED CONTACT WITH DOOR PINS.  REPAIRED IAW REO 601R-52-11-008 REPAIR A.
